I am a 21 year old male that has been using propecia for about the last 9 months, and seems to have shown good effectiveness at preventing further hairloss (I’ve been losing hair since I was about 18). However, recently I have noticed noticable wrinkling around the eye area, and having searched online have found this to be a seemingly not uncommon problem after using propecia. Also, many men report that this doesn’t seem to be reversible after discontinuing treatment. Now I’m not sure whether to stop treatment, because in afew motnsh I’ll still have the lines, but also thinnign hair aswell, so I’m not sure whcih course of action to take.
I searched through medical journals, but I don’t see wrinkles around the eyes being a side effect of Propecia (finasteride 1mg). There was one previous post about that here, but elsewhere on the web I found the PropeciaHelp.com forum thread that discusses it, but many problems tend to be applied to finasteride on that forum without much fact to show it was the medication that caused the issue. If it is indeed an unproven side effect, it is a quite rare one. I don’t believe there is a connection, however.
If you think you have wrinkles around the eyes, I would have to believe that is what you are seeing, but you need to address this with your doctor who prescribed you the medication so they can examine you and make an assessment. The course of action is to see your doctor.